Translator Disclaimer
Nov 2004 Asymptotic dimension and the integral K-theoretic Novikov conjecture for arithmetic groups
Lizhen Ji
J. Differential Geom. 68(3): 535-544 (Nov 2004). DOI: 10.4310/jdg/1115669594

Abstract

We prove that the integral K-theoretic Novikov conjecture holds for torsion free arithmetic subgroups of linear algebraic groups.

Citation

Download Citation

Lizhen Ji. "Asymptotic dimension and the integral K-theoretic Novikov conjecture for arithmetic groups." J. Differential Geom. 68 (3) 535 - 544, Nov 2004. https://doi.org/10.4310/jdg/1115669594

Information

Published: Nov 2004
First available in Project Euclid: 9 May 2005

zbMATH: 1079.55012
MathSciNet: MR2144540
Digital Object Identifier: 10.4310/jdg/1115669594

Rights: Copyright © 2004 Lehigh University

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.68 • No. 3 • Nov 2004
Back to Top